Research Areas

p-adic Hodge theory and p-adic geometry

Educational Background

2013–2018       Ph.D., Harvard University

Work Experience

2022–present  Assistant Professor, Yau Mathematical Sciences Center, Tsinghua University

2020–2022       Visiting Assistant Professor, University of California, Berkeley

2019–2020       Member, Institute for Advanced Study

2018–2019       Visiting Assistant Professor, University of California, Berkeley


[1] Koji Shimizu, Existence of compatible systems of lisse sheaves on arithmetic schemes, Algebra Number Theory 11 (2017), no. 1, 181–211.  
[2] Koji Shimizu, Constancy of generalized Hodge-Tate weights of a local system, Compos. Math. 154 (2018), no. 12, 2606–2642.
[3] Koji Shimizu, Finiteness of Frobenius traces of a sheaf on a flat arithmetic scheme, Int. Math. Res. Not. IMRN (2020), no. 9, 2864–2880.

[4] Koji Shimizu, A p-adic monodromy theorem for de Rham local systems, Compos. Math. 158 (2022), no. 12, 2157–2205.

[5] Clifford Blakestad, Damián Gvirtz, Ben Heuer, Daria Shchedrina, Koji Shimizu, Peter Wear, and Zijian Yao, Perfectoid covers of abelian varieties, Math. Res. Lett. 29 (2022), no. 3, 631–662.